# SDR P5CA9600423

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKETS BROKEN FOR LEFT BODY GEAR PRIORITY VALVE, FOUND ON BLOWN TIRE INSPECTION.  REMOVED FABRICATED AND REPLACED BRACKETS PER BOEING SRM 51-10-01.
